| Model Number |
1002825 |
| Medical Device Problem Codes |
Complete Blockage (1094); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
08/29/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced a kinked infusion set cannula on (b)(6)2026.The issue was noticed within 3 hours of insertion in the abdomen.As a result, the patient required a correction insulin injection via multiple daily injections.
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.
fda registration number
reporting site: 8021545
manufacturing site: 3003442380.